Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

DR BOB- AD allergy

Posted by Wayne on December 10, 1999, at 10:58:06

Dr. Bob,
What are the chances of a medication allergy "going away?" I was put
on Wellbutrin and for six weeks I felt beter than I
had in 10 years. It worked well. No problems.
Then I broke out in hives. I quit the wellbutrin and
the hives went away. I tried the drug again a few weeks
later and the hives came back.
I have found no other AD that works as well, even
close. What are the chances the reaction will go away,
Dr. Bob? That I will ever be able to take Wellbutrin?

Has anyone else have similar experience with an AD?

Thanks, Wayne




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wayne thread:16614